MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547150
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reported city: (b)(6).(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the common bile duct for a biliary lithotomy for gallstone removal procedure performed on (b)(6) 2023.During the procedure, the balloon was able to be inflated but the balloon could not deflate.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the common bile duct for a biliary lithotomy for gallstone removal procedure performed on january 05, 2023.During the procedure, the balloon was able to be inflated but the balloon could not deflate.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reported city: (b)(6).Block h6: imdrf device code a140101 captures the reportable event of balloon could not deflated.Block h10: investigation results- the returned extractor pro rx retrieval balloon was analyzed and a visual examination found no damages to the catheter or balloon.Functional analysis was performed and the balloon was inflated without a problem, held pressure and deflated correctly.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon could not deflate was not confirmed.No damages were found on the returned balloon, and it inflated and deflated properly during functional testing.Therefore, the most probable root cause is no problem detected.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16240332
Report Number3005099803-2023-00202
Device Sequence Number6605533
Product Code FGE
UDI-Device Identifier08714729790372
UDI-Public08714729790372
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2024
Device Model NumberM00547150
Device Catalogue Number4715
Device Lot Number0029326886
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown